Error estimates for a mixed finite element approximation of the Stokes equations
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 18 (1984) no. 2, pp. 175-182
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1984__18_2_175_0,
author = {Verf\"urth, R.},
title = {Error estimates for a mixed finite element approximation of the {Stokes} equations},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {175--182},
year = {1984},
publisher = {Centrale des revues, Dunod-Gauthier-Villars},
address = {Montreuil},
volume = {18},
number = {2},
mrnumber = {743884},
zbl = {0557.76037},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1984__18_2_175_0/}
}
TY - JOUR AU - Verfürth, R. TI - Error estimates for a mixed finite element approximation of the Stokes equations JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1984 SP - 175 EP - 182 VL - 18 IS - 2 PB - Centrale des revues, Dunod-Gauthier-Villars PP - Montreuil UR - http://geodesic.mathdoc.fr/item/M2AN_1984__18_2_175_0/ LA - en ID - M2AN_1984__18_2_175_0 ER -
%0 Journal Article %A Verfürth, R. %T Error estimates for a mixed finite element approximation of the Stokes equations %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1984 %P 175-182 %V 18 %N 2 %I Centrale des revues, Dunod-Gauthier-Villars %C Montreuil %U http://geodesic.mathdoc.fr/item/M2AN_1984__18_2_175_0/ %G en %F M2AN_1984__18_2_175_0
Verfürth, R. Error estimates for a mixed finite element approximation of the Stokes equations. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 18 (1984) no. 2, pp. 175-182. http://geodesic.mathdoc.fr/item/M2AN_1984__18_2_175_0/
